Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 12

All articles in this issue are freely accessible.

Twisted homology of symmetric groups
Stanislaw Betley.
Proc. Amer. Math. Soc. 130 (2002), 3439-3445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918818
Distinct gaps between fractional parts of sequences
Marian Vâjâitu and Alexandru Zaharescu.
Proc. Amer. Math. Soc. 130 (2002), 3447-3452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918819
Affine hypersurfaces with Gorenstein singular loci
Monique Lejeune-Jalabert and Ruth I. Michler.
Proc. Amer. Math. Soc. 130 (2002), 3453-3460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918820
Derivations and the permutability of subgroups in polycyclic-by-finite groups
Derek J. S. Robinson.
Proc. Amer. Math. Soc. 130 (2002), 3461-3464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918821
Remarks on Ginzburg’s bivariant Chern classes
Shoji Yokura.
Proc. Amer. Math. Soc. 130 (2002), 3465-3471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918822
On the dimension of the space of theta functions
Daniel Bump and Alexander Pekker.
Proc. Amer. Math. Soc. 130 (2002), 3473-3481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918823
On syzygies of Segre embeddings
Elena Rubei.
Proc. Amer. Math. Soc. 130 (2002), 3483-3493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918824
Trace methods in twisted group algebras, II
J. M. Osterburg and D. S. Passman.
Proc. Amer. Math. Soc. 130 (2002), 3495-3506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918825
Big cells and LU factorization in reductive monoids
Mohan S. Putcha.
Proc. Amer. Math. Soc. 130 (2002), 3507-3513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918826
Integral representations for the alternating groups
Udo Riese.
Proc. Amer. Math. Soc. 130 (2002), 3515-3518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918827
Krull dimension of the enveloping algebra of a semisimple Lie algebra
Thierry Levasseur.
Proc. Amer. Math. Soc. 130 (2002), 3519-3523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918828
Algebraic obstructions and a complete solution of a rational retraction problem
Riccardo Ghiloni.
Proc. Amer. Math. Soc. 130 (2002), 3525-3535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918829
Cohomological dimension of certain algebraic varieties
K. Divaani-Aazar, R. Naghipour and M. Tousi.
Proc. Amer. Math. Soc. 130 (2002), 3537-3544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1918830
Codimension of polynomial subspace in $L_{2}(\mathbb{R},d𝜇)$ for discrete indeterminate measure $𝜇$
Andrew G. Bakan.
Proc. Amer. Math. Soc. 130 (2002), 3545-3553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920032
A construction of multiresolution analysis by integral equations
Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon.
Proc. Amer. Math. Soc. 130 (2002), 3555-3563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920033
Continuity of the support of a state
Esteban Andruchow.
Proc. Amer. Math. Soc. 130 (2002), 3565-3570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920035
Sets that force recurrence
Alexander Blokh and Adam Fieldsteel.
Proc. Amer. Math. Soc. 130 (2002), 3571-3578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920036
Relaxation limit for hyperbolic systems in chromatography
Yun-Guang Lu.
Proc. Amer. Math. Soc. 130 (2002), 3579-3583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920037
Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations
Luigi C. Berselli and Giovanni P. Galdi.
Proc. Amer. Math. Soc. 130 (2002), 3585-3595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920038
Triangular Toeplitz contractions and Cowen sets for analytic polynomials
Muneo Cho, Raúl E. Curto and Woo Young Lee.
Proc. Amer. Math. Soc. 130 (2002), 3597-3604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920039
On a problem of J. P. Williams
Edward Kissin and Victor S. Shulman.
Proc. Amer. Math. Soc. 130 (2002), 3605-3608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920040
Operator weak amenability of the Fourier algebra
Nico Spronk.
Proc. Amer. Math. Soc. 130 (2002), 3609-3617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920041
Braiding minimal sets of vector fields
Maxime Lagrange.
Proc. Amer. Math. Soc. 130 (2002), 3619-3629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920042
Hahn-Banach extension operators and spaces of operators
Åsvald Lima and Eve Oja.
Proc. Amer. Math. Soc. 130 (2002), 3631-3640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920043
Sharp maximal estimates for doubly oscillatory integrals
Björn Gabriel Walther.
Proc. Amer. Math. Soc. 130 (2002), 3641-3650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920044
Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions
G. Gripenberg.
Proc. Amer. Math. Soc. 130 (2002), 3651-3660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920045
Global existence and nonexistence for degenerate parabolic systems
Yuxiang Li, Weibing Deng and Chunhong Xie.
Proc. Amer. Math. Soc. 130 (2002), 3661-3670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920046
Derivations with large separating subspace
C. J. Read.
Proc. Amer. Math. Soc. 130 (2002), 3671-3677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920047
A hypersurface in $\mathbb{C}^{2}$ whose stability group is not determined by $2$-jets
R. Travis Kowalski.
Proc. Amer. Math. Soc. 130 (2002), 3679-3686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920048
Every closed convex set is the set of minimizers of some $C^{∞}$-smooth convex function
Daniel Azagra and Juan Ferrera.
Proc. Amer. Math. Soc. 130 (2002), 3687-3692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920049
On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature
Jin Lu.
Proc. Amer. Math. Soc. 130 (2002), 3693-3699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920050
Perfectly meager sets and universally null sets
Tomek Bartoszynski and Saharon Shelah.
Proc. Amer. Math. Soc. 130 (2002), 3701-3711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920051
Soft almost disjoint families
Paul J. Szeptycki.
Proc. Amer. Math. Soc. 130 (2002), 3713-3717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920052
Whittle type inequality for demisubmartingales
B. L. S. Prakasa Rao.
Proc. Amer. Math. Soc. 130 (2002), 3719-3724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920053
Nontransitive quasi-uniformities in the Pervin quasi-proximity class
H.-P. A. Künzi.
Proc. Amer. Math. Soc. 130 (2002), 3725-3730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920054
Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature
Hiroyasu Izeki.
Proc. Amer. Math. Soc. 130 (2002), 3731-3740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920055
A non-ribbon plumbing of fibered ribbon knots
Lee Rudolph.
Proc. Amer. Math. Soc. 130 (2002), 3741-3743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920056
On anti-automorphisms of the first kind in division rings
Peter Beelen and Ralf Gramlich.
Proc. Amer. Math. Soc. 130 (2002), 3745-3746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920057
A counterexample to the “composition conjecture"
F. Pakovich.
Proc. Amer. Math. Soc. 130 (2002), 3747-3749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1920083